MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED, SEMI ELECTRIC, MEDLITE

Medline Industries, LP MEDLINE; BED, SEMI ELECTRIC, MEDLITE
Catalog Number MDR107002L
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "this drivearm came apart during the bed test after it was cleaned.It doesn't want to go back together.".
 
Additional Manufacturer Narrative
The customer reported the drive arm came apart during the bed test after it was cleaned, and per customer phone call, the issue is with the foot motor; per photo and customer report, the foot actuator snapped in half.A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect can be conducted, and after reviewing the photo it was discovered that the actuator extension arm appears to have fractured from the actuator.The investigation results were confirmed.Given the evidence provided in the photo the root cause of this issue is unknown; no product changes were identified that could have contributed to the alleged product failure, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED, SEMI ELECTRIC, MEDLITE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50917349
Report Number1417592-2026-52310
Device Sequence Number5753174
Product Code LLI
UDI-Device Identifier40080196294320
UDI-Public40080196294320
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107002L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown